Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On medication for idiopathic dilated cardiomyopathy, aggravated by frequent ventricular tachycardia. Opinion ?

Dear Dr Grief Was diagnosed with idiopathic dilated cardiomyopathy 15 years ago. Am on all heart medications inclusive amiodarone and pradaxa. Have biventricular pace maker and defibrillator. Chronic atrial fibrillation , did not respond to cardioversion anymore before device implant. Disease aggravated now by frequent sustained ventricular tachycardia and/or ventricular fibrillations whereby pace maker paces me out of each time after about 5 to 10 minutes. Ablation is considered too dangerous. I arrived at the end of the line I suppose, pity because I am otherwise healthy and trying to lose weight. I am 67 yo. Anything else on the horizon? Thank you for your kind opinion. Sincerely AAAA
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Treatable causes like electrolyte abnormality and drug effects may be considered.
Re-setting the parameters of the pacemaker / defibrillator - could help.
Discuss with your Electro=physiologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor